# SDR SWI202408260776

- Difficulty date: June 12, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP VANE LEADING EDGE CENTER VANE CAP CHAFFED     (C-CHECK RO 8/24/2024)    REMOVED REPAIR ITEM REF CRJ900 SRM 51-42-13-001-001-A01.INSTALLED NEW REPLACEMENT LH INBD FLAP VANE CAP, PN:CC670-14022-1, REF INSTALLATION DWG# CC670-14010, REV -E. AND CRJ900 SRM 51-42-13-001-001-A01. C/W 51-900-1002-SKY
